# SDR FDEA201003160838

- Difficulty date: March 16, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 43,766 hours, 28,093 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Part number: EA1093A2408
- Part serial: 1568
- Condition: Failed
- Location: Hyd Qty Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYS A QTY WENT TO ZERO WHEN GEAR RAISED AFTER TAKEOFF.  PRESSURE REMAINED STEADY AT 3000 PSI.  LOWERED GEAR NORMALLY QTY INDICATION RETURNED TO  NORMAL AS GEAR CAME DOWN.  GEAR FLAPS & SPOILERS WORKED OK. RAN QRH CK LIST WITH NO AFFECT.  RELEASED FOR SERVICE IAW MEL: 29-14, CATEGORY: C EXPIRATION: 26MAR10  "MEL 29-14: A SYS QUANTITY INDICATOR - INOP. CHECK A FLUID QUANTITY PRIOR TO EACH DEPARTURE AND MAKE AN EAML ENTRY. "  CHECKED A SYS QUANTITY IAW MEL 29-14.  SYSTEM QTY INDICATOR - INOP. CHECK A FLUID QUANTITY PRIOR TO EACH DEPARTURE AND MAKE AN EAML ENTRY. "  CHECKED A SYS QTY IAW MEL 29-14.  DURING TROUBLESHOOTING NOTICED "A" SYS HYD QTY IN COCKPIT WAS READING OVER A GALLON HIGHER THAN THE DIRECT READING GAUGE ON THE RESERVOIR.  R & R SYS "A" FLUID QTY TRANSMITTER  IAW AMM 29-33-001-4. ALSO R & R "A" SYS HYD QTY INDICATOR IAW AMM  31-00-011-4.  SERVICED HYD IAW AMM 12-12-000-2.  CYCLED FLAPS SEVERAL TIMES. "A" SYS QTY  INDICATIONS NORMAL AT THIS TIME.  ACFT OK TO CONTINUE.
